Connect with us

Hi, what are you looking for?

News

Baby’s Brown Eyes Turn Bright Blue Overnight After Being Given a Covid Treatment

A six-month-old boy prescribed an antiviral drug to treat Covid had a bizarre reaction – his dark brown eyes turned a bright blue.

The unnamed infant from Thailand was given favipiravir, a treatment commonly used for influenza and Ebola, which was used as a Covid therapy in parts of Asia and Europe during the pandemic but was never approved in the US.

Doctors in Bangkok who treated the infant said the antiviral drug released a fluorescent chemical that accumulated in the boy’s corneas.

The boy’s eyes changed hue 18 hours after receiving the treatment but returned to their natural color five days after medication cessation.

In Thailand, favipiravir is the main antiviral given to children infected with SARS-CoV-2.

The most common side effects of the treatment include an increase of uric acid in the body, diarrhea and a low count of white blood cells, which account for roughly 20 percent of adverse events.

Favipiravir is approved in Japan, Russia, Ukraine, Uzbekistan, Moldova and Kazakhstan and received approval for emergency use in Italy in 2020.

The US began trialing the drug in April 2020 with a small group of 50 people at Brigham and Women’s Hospital, Massachusetts General Hospital, and the University of Massachusetts Medical School.

But the Food and Drug Administration (FDA) has yet to approve favipiravir in the US.

The report on the infant was published in April 2023, but the exact date of the side effect is unknown.

On day one, he received 82 milligrams, and 18 hours later, his mother noticed the eye color change.

‘No bluish discoloration was observed in other areas such as skin, nails, or oral and nasal mucosa. Symptoms improved after three days of favipiravir therapy,’ the researchers wrote in the study published in the journal Frontiers in Pediatrics.

An eye examination was performed after treatment was over.

‘The patient was able to fix and follow the light in all directions,’ reads the study.

Researchers wrote that this fluorescence ‘may be due to the drug, its metabolites, or additional tablet components such as titanium dioxide and yellow ferric oxide.’

Several medications can affect the eye, including non-steroidal anti-inflammatory drugs, blood thinners and antihistamines.

A class of medication called prostaglandins, used to treat glaucoma, has a side effect of darkening the iris color that can be permanent.

Doctors also found the cornea was clear and lacked a bluish corneal hue, and no blue pigment deposit was observed on the surface of the iris or the anterior lens capsule.

While the boy is the youngest patient to receive the treatment, he is not the first to experience the bizarre side effect.

A 2021 study reports the case of a 20-year-old man in India who endured the exact eye color change.

He received favipiravir, and on the second day, he noticed discoloration of his eyes – the same deep blue that returned to natural brown when treatment had stopped.

‘We assumed that the bluish corneal hue could be related to favipiravir and advised the patient to stop using favipiravir immediately. It was remarkable to note that the very next day, upon stopping favipiravir the patient’s corneas returned to normal color,’ reads the paper published by a team from Medicine Healthway Hospitals in India.

Following this case, the team sifted through the literature to find other instances but determined this man is the first case of favipiravir causing bluish discoloration of the corneas.

READ 8 COMMENTS
  • Auntie Vyris® says:

    A reduction in white blood cells is a side effect. Maybe it’s a “main effect”. Can’t fight infection and you die easier. Perfect New World Odor drug.

    • JOEVID-19 THE VIRUS THAT KILLED PLANET EARTH says:

      That poor little infant will die very soon.
      Genocide Joe and Fraudci strike again

  • ThePeopleArePissed says:

    Stop referring to unwanted conditions caused by pharmaceuticals “side effects”.
    They are direct effects of the particular drug. The term “side effect” is just an attempt to lessen the seriousness of what the drug may do to the patient.

  • william g munson says:

    It will be years before we find out from this Corrupt Government what the Effects of the Shots have done to the We the People period

  • Hrb says:

    What kind of parent would allow their baby to het this vaccine?

  • Patty says:

    Covid medications are “ supposed” to help the body fight the virus, NOT cause more problems! We need to demand answers about these medications! What is in them? Have they been tested? Are the tests stringent enough? Probably NO on all questions! And we already know what the clot shots are designed to do, KILL people! Don’t take any of them!

  • TOP STORIES

    News

    The founder of Black Lives Matter Greater NY was arrested at a Bronx courthouse after being involved in an on-camera clash with a police...

    News

    Iranian President Ebrahim Raisi was reportedly on a helicopter that crashed Sunday as the regime continues to fuel its war against Israel through Hamas...

    News

    Iranian President Ebrahim Raisi and his foreign minister were killed in a helicopter crash in mountainous terrain and icy weather, an Iranian official said...

    News

    Although the NFL tried to distance itself from Kansas City Chiefs kicker Harrison Butker after his openly traditional remarks at Benedictine College, some of...

    >